MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LIMITED OPTIFLOW JUNIOR TUBING KIT; BTT

FISHER & PAYKEL HEALTHCARE LIMITED OPTIFLOW JUNIOR TUBING KIT; BTT
Model Number RT330
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complaint rt330 optiflow junior tubing kit is currently en route to fisher & paykel healthcare (f&p) in new zealand for evaluation.We will provide a follow up report upon completion of investigation.
 
Event or Problem Description
A healthcare facility in (b)(6) reported via a fisher and paykel healthcare (f&p) field representative, that the temperature probe was "popping out" of the inspiratory limb of a rt330 optiflow junior tubing kit during use.There was no patient consequence.
 
Additional Manufacturer Narrative
(b)(4).Corrected data: section d9 device available for evaluation? no.Section h3 device evaluated by manufacturer? other.Method: the complaint rt330 optiflow junior tubing kit was not returned to fisher & paykel healthcare (f&p) in new zealand for investigation.Our investigation is thus based on the information provided by the customer and our knowledge of the product.Results: customer reported that the temperature probe was "popping out" of the inspiratory limb of a rt330 optiflow junior tubing kit during use.Conclusion: without the complaint device, we are unable to determine the cause of the reported event.All rt330 optiflow junior tubing kits are visually inspected and pressure and flow tested during production, and those that fail are rejected.Our user instructions that accompany the rt330 optiflow junior tubing kit state the following: - "check all connections are tight before use." - "perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient." - "ensure appropriate ventilator or flow source alarms are set before connecting breathing set to patient.".
 
Event or Problem Description
A healthcare facility in iowa reported via a fisher and paykel healthcare (f&p) field representative, that the temperature probe was "popping out" of the inspiratory limb of a rt330 optiflow junior tubing kit during use.There was no patient consequence.

Brand Name
OPTIFLOW JUNIOR TUBING KIT
Common Device Name
BTT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LIMITED
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LIMITED
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
faranak gomarooni
17400 laguna canyon road
suite 300
irvine, CA 92618
9494534000
MDR Report Key14164003
Report Number9611451-2022-00377
Device Sequence Number17393376
Product Code BTT
UDI-Device Identifier09420012431066
UDI-Public(01)09420012431066(10)2100948093(11)191126
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K020332
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT330
Device Catalogue NumberRT330
Device Lot Number2100948093
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2022
Supplement Date Received by Manufacturer05/15/2022
Initial Report FDA Received Date04/20/2022
Supplement Report FDA Received Date05/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/26/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown